# SDR EIA2006043

- Difficulty date: April 2, 2006
- Submitted: April 10, 2006
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 94,128 hours, 22,389 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Switch
- Condition: Damaged
- Stage of operation: LD
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: K

## Discrepancy

ON LANDING, RT WING OVERHEAT LIGHT ON.  FOUND SWITCH S874 NOT IN BRACKET AND PINCHED AGAINST STRINGERS.  REINSTALLED SWITCH AS PER MM 26-18-02.  OPS CHK GOOD AS PER MM 26-18-00.
